Cross Reference Down

Too, YH (1992). On the uniform distribution modulo one of some log-like sequences. Proc. Japan Acad. A 68, 269-272.

This work cites the following items of the Benford Online Bibliography:


Goto, K and Kano, T (1985). Uniform distribution of some special sequences. Proc. Japan Acad. Ser. A Math. Sci. 61(3), 83-86. View Complete Reference Online information Works that this work references Works that reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work